Optimal Control of Linear Nonstandard Singularly Perturbed Discrete Systems

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This paper introduces the definition of the nonstandard linear discrete-time singularly perturbed system and then shows how to solve the corresponding linear-quadratic optimal control problem since the methodology that exists in the literature for the solution of the standard singularly perturbed discrete linear-quadratic optimal control problem can not be extended to the corresponding nonstandard counterpart. The solution of the optimal control problem is obtained in terms of the pure-slow and pure-fast, reduced-order, continuous-time, algebraic Riccati equations. An example is included to illustrate the efficiency of the proposed method.

Original languageEnglish
Pages (from-to)163-174
Number of pages12
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm
Volume9
Issue number2
Publication statusPublished - 2002 Jun 1

    Fingerprint

Keywords

  • Optimal control
  • Order reduction
  • Parallel computation
  • Riccati equation
  • Singular perturbation

ASJC Scopus subject areas

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this